Alert archive / Minnesota / River Flood Warnings in 2015

River Flood Warning 4, NWS Grand Forks, ND

June 8, 2015Kittson County, Minnesota

NWS Grand Forks, ND issued this river flood warning at Jun 8, 2015, 6:56 AM CDT for Kittson County, Minnesota. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 6:56 AM CDT (11:56 UTC)
Expired
Jun 11, 2015, 7:00 AM CDT
In force
3 days
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
Minor

County Kittson County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 144 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Two Rivers River at Hallock (HLLM5).

Action stage
800 ft
Minor stage
802 ft
Moderate stage
806 ft
Major stage
810 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05095000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WGUS43 KFGF 081156
FLWFGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
656 AM CDT MON JUN 8 2015

...The National Weather Service in Grand Forks, ND has issued a 
   flood warning (new) for these river locations in Minnesota...

  new flooding is forecast to occur at...
  *  Hallock...on the Two Rivers River...in Kittson County.
  

.Recent rainfall has caused the Two Rivers River at Hallock
to rise above minor flood stage. The river stage is forecast
to peak early this week before receding.  

  *** A follow-up flood statement with more detailed flooding 
  information will be issued shortly. ***


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-081256-
/O.NEW.KFGF.FL.W.0004.150608T1156Z-150611T1200Z/
/HLLM5.1.ER.150608T0935Z.150609T0000Z.150610T0600Z.NO/
656 AM CDT MON JUN 8 2015

The National Weather Service in Grand Forks, ND has issued a 
 new Flood Warning for...
* ...Hallock...on the Two Rivers River until Thursday morning.
* At  6:00 AM Monday the stage was 802.1 feet.
* Minor Flood Stage is 802.0 feet.
* Minor flooding is occurring and for the next 7 days...Minor 
  flooding is forecast.
* Forecast...the river will continue rising to near 802.5 feet by 
  Monday evening. The river will fall below Flood Stage 
  Wednesday morning.

&&

LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667

$$
6 follow-up statements
212 
WGUS83 KFGF 081205
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
705 AM CDT MON JUN 8 2015


...The flood warning continues for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River ...in Kittson County
 
.Recent rainfall has caused the Two Rivers River near Hallock to
rise above minor flood stage. The river level is forecast to peak
early this week before beginning to recede.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-100005-
/O.CON.KFGF.FL.W.0004.000000T0000Z-150611T1200Z/
/HLLM5.1.ER.150608T0935Z.150609T0000Z.150610T0600Z.NO/
705 AM CDT MON JUN 8 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River until Thursday morning
  ...or until the warning is cancelled.
* At  6:00 AM Monday the stage was 802.1 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will rise to a crest near 802.5 feet sometime 
  Monday evening. The river will fall below Flood Stage around
  Wednesday morning.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked. Bankfull 
  Stage.

&&

DAILY 1 AM CDT/MIDNIGHT CST FORECAST STAGE IN FEET:

 Date                Tue    Wed    Thu    Fri    Sat    Sun    Mon
(month/day)         06/09  06/10  06/11  06/12  06/13  06/14  06/15

Two Rivers River
  Hallock          802.5  802.0  801.4  800.5  799.6  799.0  798.5
LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
657 
WGUS83 KFGF 081501
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
1001 AM CDT MON JUN 8 2015


...The flood warning continues in Minnesota for...

  * Hallock...on the Two Rivers River ...in Kittson County

.Releases at Lake Bronson along with area rainfall over the weekend
has caused the river to rise above flood stage. Flood stage is set at 802 ft
and the river is expected to rise to 802.5 ft tonight.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-091501-
/O.CON.KFGF.FL.W.0004.000000T0000Z-150611T1200Z/
/HLLM5.1.ER.150608T0935Z.150609T0000Z.150610T0600Z.NO/
1001 AM CDT MON JUN 8 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Thursday morning...or until the warning is cancelled.
* At  9:00 AM Monday the stage was 802.2 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will rise to a crest near 802.5 feet sometime 
  Monday evening. The river will fall below Flood Stage early 
  Wednesday morning.
* The river is forecast to crest at 802.5 on Monday evening during 
  this 7-day period.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor. Culverts with flappers checked. Bankfull Stage.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Tue    Wed    Thu    Fri    Sat    Sun    Mon
(month/day)         06/09  06/10  06/11  06/12  06/13  06/14  06/15

Two Rivers River
  Hallock          802.4  801.9  801.1  800.2  799.5  798.9  798.3


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
887 
WGUS83 KFGF 090236
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
936 PM CDT MON JUN 8 2015


...The flood warning has been extended for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

.Releases at Lake Bronson along with area rainfall over the weekend
is keeping the river above flood stage. The river is expected to crest
Tuesday and forecast precipitation is not expected to affect river
levels.

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-101436-
/O.EXT.KFGF.FL.W.0004.000000T0000Z-150611T0000Z/
/HLLM5.1.ER.150608T0935Z.150608T1915Z.150609T1800Z.NO/
936 PM CDT MON JUN 8 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Wednesday evening...or until the warning is cancelled.
* At  9:00 PM Monday the stage was 802.2 feet.
* Minor flooding is occurring and during the next 7 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will fall below Flood Stage Tuesday early 
  afternoon.
* The river is forecast to crest at 802.3 on early Tuesday morning 
  during this 7-day period.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.Bankfull 
  Stage.

&&
 
Daily 7pm CDT/6pm CST forecast stage in feet:

 Date                Tue    Wed    Thu    Fri    Sat    Sun    Mon
(month/day)         06/09  06/10  06/11  06/12  06/13  06/14  06/15
  Hallock          801.8  800.9  800.1  799.4  798.8  798.3  797.8
LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
954 
WGUS83 KFGF 091457
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
957 AM CDT TUE JUN 9 2015


...The flood warning has been extended for this river location in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

. This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-101457-
/O.EXT.KFGF.FL.W.0004.000000T0000Z-150611T1500Z/
/HLLM5.1.ER.150608T0935Z.150608T1915Z.150610T0900Z.NO/
957 AM CDT TUE JUN 9 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Thursday morning...or until the warning is cancelled.
* At  9:00 AM Tuesday the stage was 802.2 feet.
* Minor flooding is occurring and during the next 2 days...Minor 
  flooding is forecast.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will fall below Flood Stage Wednesday morning.
* The river is forecast to crest at 802.2 early this afternoon. 
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked.Bankfull 
  Stage.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Wed    Thu    Fri    Sat    Sun    Mon    Tue
(month/day)         06/10  06/11  06/12  06/13  06/14  06/15  06/16

Two Rivers River
  Hallock          801.9  800.8  800.0  799.3  798.8  798.4  798.0


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
195 
WGUS83 KFGF 101451
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
951 AM CDT WED JUN 10 2015


...The flood warning has been extended for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-111450-
/O.EXT.KFGF.FL.W.0004.000000T0000Z-150612T0000Z/
/HLLM5.1.ER.150608T0935Z.150608T1915Z.150610T1800Z.NO/
951 AM CDT WED JUN 10 2015

The Flood Warning continues for...
* ...Hallock...on the Two Rivers River.
* until Thursday evening...or until the warning is cancelled.
* At  9:00 AM Wednesday the stage was 802.1 feet.
* Minor Flood Stage is 802.0 feet.
* Forecast...the river will continue to fall to below Flood Stage by 
  Wednesday early afternoon.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor.Culverts with flappers checked and the dike walked. Bankfull 
  Stage.

&&

Daily 7am CDT/6am CST forecast stage in feet:

 Date                Thu    Fri    Sat    Sun    Mon    Tue    Wed
(month/day)         06/11  06/12  06/13  06/14  06/15  06/16  06/17

Two Rivers River
  Hallock          801.7  800.9  800.0  799.2  798.4  798.0  797.6


LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$
655 
WGUS83 KFGF 110147
FLSFGF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND
847 PM CDT WED JUN 10 2015

...The flood warning is now cancelled for these river locations in 
Minnesota...

  * Hallock...on the Two Rivers River...in Kittson County

This forecast is for a 7-day period...the highest stage indicated
  may not reflect the crest for this event.

  Forecasts are updated daily and stage values will change as new  
  weather and river information is used. River forecasts usually use
  24 hours of expected precipitation but depending on the situation
  it may include precipitation expected through the next 72 hours.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...turn around, don't drown... 
 
 - Don't travel through flooded areas!

 - Persons in the warned area need to take steps to protect life 
   and property. if necessary move to a higher and safer location.

 - Persons living in the Red River Basin should monitor river 
   levels while the river is in...or near...flood.

For more information...go to the AHPS/River section 
on our web page at:      www.weather.gov/grandforks

&&

MNC069-110217-
/O.CAN.KFGF.FL.W.0004.000000T0000Z-150612T0000Z/
/HLLM5.1.ER.150608T0935Z.150608T1915Z.150611T0030Z.NO/
847 PM CDT WED JUN 10 2015

The Flood Warning is cancelled for...
* ...Hallock...on the Two Rivers River.
* At  8:00 PM Wednesday the stage was 801.9 feet.
* Fell below Flood Stage at 7:30 PM Wednesday.
* Forecast...the river will continue to fall to 801.0 feet by Friday 
  mid-morning.
* Impact Statement(s) - At 802.0 feet, Flood Warning Stage...
  Minor Culverts with flappers checked and the dike walked. Bankfull 
  Stage.

&&
 
Daily 7pm CDT/6pm CST forecast stage in feet:

 Date                Thu    Fri    Sat    Sun    Mon    Tue    Wed
(month/day)         06/11  06/12  06/13  06/14  06/15  06/16  06/17
  Hallock           801.4  800.5  799.7  798.8  798.3  797.9  797.4
LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jun 8, 6:37 AM CDT, 19 minutes earlier.

Area forecast discussion, Jun 8, 6:37 AM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
637 AM CDT MON JUN 8 2015

.UPDATE...
ISSUED AT 637 AM CDT MON JUN 8 2015

REMNANT SHOWERS FROM EARLIER CONVECTION HAS FINALLY DIED OFF OVER
THE SOUTHERN CWA...SO REMOVED POPS FOR THE REST OF THE MORNING.
THERE HAS BEEN A LITTLE PATCHY FOG AROUND HALLOCK SO INSERTED A
SMALL AREA IN THE GRIDS AS IT SEEMS PRETTY LOCALIZED.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 324 AM CDT MON JUN 8 2015

CONVECTION CHANCES THROUGHOUT THE PERIOD WILL BE THE MAIN FORECAST
CONCERN.

NORTHWESTERLY FLOW ALOFT WILL CONTINUE INTO MONDAY...WITH ONE WEAK
SHORTWAVE BREAKING OUT SOME ISOLATED CONVECTION CURRENTLY MOVING
THROUGH THE CENTRAL RED RIVER VALLEY. NONE OF THE MODELS ARE
HANDLING THE CURRENT ACTIVITY VERY WELL...BUT THINK THE CONVECTION
WILL CONTINUE TO MOVE SOUTH AND EVENTUALLY DIE OUT BEFORE REACHING
THE SOUTH DAKOTA BORDER. WILL KEEP AN EYE ON THE RADAR AND ADJUST
ACCORDINGLY. WE SHOULD SEE SUNSHINE AND WARM AIR ADVECTION FOR
TODAY...WHICH SHOULD HELP AFTERNOON TEMPS GET INTO THE UPPER 70S
AND 80S. SEVERAL OF THE CONVECTIVE MODELS SUCH AS THE WRF AND
HRRR...AS WELL AS THE NAM AND TO SOME EXTENT GFS...SHOW SOME
PRECIP BREAKING OUT THIS AFTERNOON. CAPE WILL BE ONLY AROUND 500
J/KG AT MOST...BUT THERE ARE SIGNS OF A WEAK SHORTWAVE APPRAOCHING
THROUGH THE NORTHWESTERLY FLOW ALOFT. GIVEN THE WETTER SOLUTION
VERIFYING OVER THE LAST 24 HOURS...PUT IN AN ISOLATED THUNDER
MENTION FOR A FEW HOURS THIS AFTERNOON.

TONIGHT...NORTHWESTERLY FLOW ALOFT CONTINUES BUT A STRONGER
SHORTWAVE MOVES INTO SOUTHERN MANITOBA. A SFC TROUGH WILL DROP
DOWN INTO WESTERN ND...WHICH COULD BRING SOME PRECIP INTO THE
DEVILS LAKE BASIN AFTER MIDNIGHT. THE SHORTWAVE WILL MOVE EASTWARD
TUESDAY...DRAGGING THE SFC TROUGH AND A COLD FRONT THROUGH THE CWA
DURING THE DAY. THERE SHOULD BE SOME DECENT PRECIP CHANCES ALONG
THE BOUNDARY TUESDAY...SO KEPT POPS GOING MAINLY IN THE
NORTHEASTERN COUNTIES NEAREST THE BEST UPPER SUPPORT. TEMPS AHEAD
OF THE FRONT WILL MAX OUT QUICKLY...WITH MODELS ALL PRETTY
CONSISTENT ON KEEPING TEMPS IN THE MID TO UPPER 80S IN THE SOUTH
BUT A BIT COOLER IN THE NORTH.

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 324 AM CDT MON JUN 8 2015

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...THE COLD FRONT PUSHES
THROUGH AS SFC HIGH PRESSURE BUILDS IN BEHIND IT. TEMPS SHOULD
DROP BACK DOWN INTO THE LOW TO MID 50S WITH CLEARING SKIES AND
DECREASING WINDS. HIGHS ON WEDNESDAY WILL BE A BIT COOLER BUT
STILL IN THE 70S. WESTERLY FLOW ALOFT SETS IN WITH MODELS SHOWING
THE NEXT SIGNIFICANT SHORTWAVE ENTERING SOUTH CENTRAL NORTH DAKOTA
ON WEDNESDAY AND DROPPING DOWN INTO SD WEDNESDAY NIGHT. THINK THAT
OUR SOUTHERN AND WESTERN COUNTIES COULD GET BRUSHED WITH SOME
PRECIP FROM THIS SYSTEM SO KEPT POPS GOING FOR WEDNESDAY NIGHT.

THURSDAY-SUNDAY...IT STILL LOOKS LIKE THE BEST CHANCE FOR ANY PRECIP
ON THURSDAY WOULD BE ACROSS THE SOUTH...ALTHOUGH THE 00Z GFS/ECMWF
KEEP MUCH OF THE PRECIP ALONG AND SOUTH OF THE SD BORDER.
ULTIMATELY...THE PLACEMENT OF AN UPPER WAVE/LOW-LEVEL BAROCLINIC
ZONE AND UPSTREAM CONVECTIVE ORGANIZATION WILL IMPACT PRECIP
LOCATION.

UPPER RIDGING BUILDS IN FOR FRIDAY...AHEAD OF AN UPSTREAM SHORTWAVE
TROUGH THAT IS EXPECTED TO PUSH A COLD FRONT THROUGH OVER THE
WEEKEND. IN ADDITION TO THE FRONT...THE GLOBAL MODELS BRING
SHORTWAVE ENERGY FROM THE DESERT SOUTHWEST INTO THE NORTHERN
PLAINS...ALONG WITH INCREASING DEEP MOISTURE. SO CHANCES FOR
CONVECTION MAY INCREASE BY SATURDAY. TEMPS THROUGH THE PERIOD
OVERALL SHOULD BE SEASONABLE.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 637 AM CDT MON JUN 8 2015

VFR CONDITIONS AT MOST AREAS BUT SOME MVFR VIS AT KDVL FOR THE
NEXT FEW HOURS. THIS SHOULD END BEFORE 15Z AND ALL SITES WILL BE
VFR WITH ONLY SOME MID AND HIGH CLOUDS FOR THE REST OF THE PERIOD.
WINDS WILL PICK UP OUT OF THE WEST-NORTHWEST AT AROUND 10 KTS
LATE THIS MORNING BEFORE BECOMING LIGHT AND VARIABLE AGAIN AFTER
00Z.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...JR
SHORT TERM...JR
LONG TERM...JR/MAKOWSKI
AVIATION...JR
Hazardous weather outlook, Jun 8, 6:12 AM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
612 AM CDT MON JUN 8 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-091115-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
612 AM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

A FEW ISOLATED SHOWERS AND THUNDERSTORMS COULD POP UP IN THE RED
RIVER VALLEY THIS AFTERNOON. THE STORMS WILL BE SHORT LIVED AND
NOT SEVERE. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH WITH A COLD FRONT
ON TUESDAY. SEVERE STORMS ARE NOT EXPECTED AND BRIEF DOWNPOURS AND
LIGHTNING WILL BE THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

JR

In the hours before

Special weather statement, Jun 8, 1:54 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
154 AM CDT MON JUN 8 2015

NDZ029-030-039-080745-
STEELE ND-CASS ND-TRAILL ND-
154 AM CDT MON JUN 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TRAILL...NORTH
CENTRAL CASS AND SOUTHEASTERN STEELE COUNTIES UNTIL 245 AM CDT...

AT 153 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF PORTLAND...OR 40 MILES SOUTHWEST OF GRAND FORKS...
MOVING SOUTHEAST AT 45 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CLIFFORD AROUND 205 AM CDT.
  GALESBURG AROUND 210 AM CDT.
  HUNTER AND ERIE AROUND 225 AM CDT.
  ARTHUR AROUND 235 AM CDT.

LAT...LON 4745 9769 4751 9749 4714 9710 4704 9743
TIME...MOT...LOC 0653Z 325DEG 37KT 4743 9756

JM

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:51 PM CDTSevere Thunderstorm WarningFGFKittson, Marshall54 min
Jun 8, 3:37 PM CDTSpecial Weather StatementFGFMarshall53 min

Nearby

River Flood Warnings in Minnesota, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.